MedElevator Войти в исследования
← Поиск публикаций
The Journal of emergency medicine · 1995

Clozapine overdose, a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Welber M R, Nevins S

Аннотация

Clozapine, an atypical antipsychotic agent with few of the extrapyramidal side effects of other antipsychotic agents, was approved for use in the United States in 1989. Because of drug-induced agranulocytosis, it is dispensed only under rigid guidelines. Overdose has been rare. Presented here is a case of clozapine overdose treated successfully with supportive care in which agranulocytosis did not develop.

Предметные рубрики MeSH